RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1991, Volume 55, Issue 2, Pages 367–383 (Mi izv1014)  

This article is cited in 10 scientific papers (total in 10 papers)

Nonselfintersecting closed extremals of multivalued or not everywhere positive functionals

I. A. Taimanov


Abstract: A proof is given for the theorem of Novikov and the author on the existence of a closed nonselfintersecting extremal for a single-valued functional corresponding to the motion of a charged particle in a strong magnetic field on a Riemannian manifold homeomorphic to the 2-sphere, and an analogue in the case of multivalued functionals is also proved.

Full text: PDF file (6502 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1992, 38:2, 359–374

Bibliographic databases:

UDC: 513.835
MSC: Primary 58E05, 58F05, 49J24; Secondary 58E30, 78A35
Received: 09.10.1989

Citation: I. A. Taimanov, “Nonselfintersecting closed extremals of multivalued or not everywhere positive functionals”, Izv. Akad. Nauk SSSR Ser. Mat., 55:2 (1991), 367–383; Math. USSR-Izv., 38:2 (1992), 359–374

Citation in format AMSBIB
\Bibitem{Tai91}
\by I.~A.~Taimanov
\paper Nonselfintersecting closed extremals of multivalued or not everywhere positive functionals
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1991
\vol 55
\issue 2
\pages 367--383
\mathnet{http://mi.mathnet.ru/izv1014}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1133303}
\zmath{https://zbmath.org/?q=an:0742.58010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992IzMat..38..359T}
\transl
\jour Math. USSR-Izv.
\yr 1992
\vol 38
\issue 2
\pages 359--374
\crossref{https://doi.org/10.1070/IM1992v038n02ABEH002203}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992HR86300007}


Linking options:
  • http://mi.mathnet.ru/eng/izv1014
  • http://mi.mathnet.ru/eng/izv/v55/i2/p367

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Taimanov, “Closed extremals on two-dimensional manifolds”, Russian Math. Surveys, 47:2 (1992), 163–211  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. I. Yakovlev, “Bundles and Geometric Structures Associated With Gyroscopic Systems”, Journal of Mathematical Sciences, 153:6 (2008), 828–855  mathnet  crossref  mathscinet  zmath  elib
    3. I. A. Taimanov, “The type numbers of closed geodesics”, Reg Chaot Dyn, 15:1 (2010), 84  crossref  isi  elib
    4. I. A. Taimanov, “Periodic magnetic geodesics on almost every energy level via variational methods”, Reg Chaot Dyn, 2010  crossref
    5. I. A. Taimanov, “Periodic magnetic geodesics on almost every energy level via variational methods”, Reg Chaot Dyn, 15:4-5 (2010), 598  crossref  elib
    6. STEFAN SUHR, “A COUNTEREXAMPLE TO GUILLEMIN'S ZOLLFREI CONJECTURE”, J. Topol. Anal, 2013, 1  crossref
    7. Luca Asselle, Gabriele Benedetti, “Infinitely many periodic orbits in non-exact oscillating magnetic fields on surfaces with genus at least two for almost every low energy level”, Calc. Var, 2015  crossref
    8. Iskander A. Taimanov, “On an Integrable Magnetic Geodesic Flow on the Two-torus”, Regul. Chaotic Dyn., 20:6 (2015), 667–678  mathnet  crossref  mathscinet  adsnasa
    9. Yu. A. Kordyukov, I. A. Taimanov, “Trace formula for the magnetic Laplacian”, Russian Math. Surveys, 74:2 (2019), 325–361  mathnet  crossref  crossref  adsnasa  isi  elib
    10. I. Yu. Polekhin, “Remarks on Forced Oscillations in Some Systems with Gyroscopic Forces”, Nelineinaya dinam., 16:2 (2020), 343–353  mathnet  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:335
    Full text:102
    References:63
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020